# SDR USAA2013031400016

- Difficulty date: January 24, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 62,210 hours, 23,700 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: D5347210420290
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - ELONGATED HOLE ON SEAT TRACK SPLICE BETWEEN FR55 TO FR56, -Y1292.  REPLACED SEAT TRACK SPLICE BETWEEN FR55 TO FR56, -Y1292 IAW A320 SRM 53-41-15, FIG 202.
